3 doctors weighed in:
Klonopin (clonazepam) withdrawal causing restless legs?
3 doctors weighed in

Dr. Edward Smith
Neurology
2 doctors agree
In brief: Could be
Klonopin (clonazepam) and other benzodiazepines are occasionally used for restless leg syndrome (rls), so that upon withdrawal, symptoms would be expected to return.
Unless RLS was present prior to Klonopin (clonazepam) use, appearance of RLS for the first time would not be expected upon medication withdrawal, if withdrawal was not abrupt.

In brief: Could be
Klonopin (clonazepam) and other benzodiazepines are occasionally used for restless leg syndrome (rls), so that upon withdrawal, symptoms would be expected to return.
Unless RLS was present prior to Klonopin (clonazepam) use, appearance of RLS for the first time would not be expected upon medication withdrawal, if withdrawal was not abrupt.
Dr. Edward Smith
Dr. Edward Smith
Thank
1 comment
Dr. Parham Gharagozlou
just wait a few days and see if symptoms go away before committing to any thing
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors